COMMENT ON "STABILITY OF (α, β, γ)-DERIVATIONS ON LIE C*-ALGEBRAS" [M. ESHAGHI GORDJI AND N. GHOBADIPOUR, <i>INT. J. GEOM.</i><i>METHODS MOD. PHYS.</i> 7(7) (2010) 1–10] (Q4910908): Difference between revisions

From MaRDI portal
ReferenceBot (talk | contribs)
Changed an Item
Set OpenAlex properties.
 
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1142/s0219887812200277 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2109671533 / rank
 
Normal rank

Latest revision as of 11:09, 30 July 2024

scientific article; zbMATH DE number 6144445
Language Label Description Also known as
English
COMMENT ON "STABILITY OF (α, β, γ)-DERIVATIONS ON LIE C*-ALGEBRAS" [M. ESHAGHI GORDJI AND N. GHOBADIPOUR, <i>INT. J. GEOM.</i><i>METHODS MOD. PHYS.</i> 7(7) (2010) 1–10]
scientific article; zbMATH DE number 6144445

    Statements

    COMMENT ON "STABILITY OF (α, β, γ)-DERIVATIONS ON LIE C*-ALGEBRAS" [M. ESHAGHI GORDJI AND N. GHOBADIPOUR, <i>INT. J. GEOM.</i><i>METHODS MOD. PHYS.</i> 7(7) (2010) 1–10] (English)
    0 references
    0 references
    0 references
    0 references
    0 references
    13 March 2013
    0 references
    Hyers-Ulam stability
    0 references
    \((\alpha,\beta,\gamma)\)-derivation
    0 references
    Lie \(C^*\)-algebra
    0 references

    Identifiers